RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 26, выпуск 1, страницы 130–143 (Mi adm676)  

RESEARCH ARTICLE

Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring I, nonquasilocal case

P. Vadhel, S. Visweswaran

Department of Mathematics, Saurashtra University, Rajkot, 360 005 India

Аннотация: The rings considered in this article are nonzero commutative with identity which are not fields. Let $R$ be a ring. We denote the collection of all proper ideals of $R$ by $\mathbb{I}(R)$ and the collection $\mathbb{I}(R)\setminus \{(0)\}$ by $\mathbb{I}(R)^{*}$. Recall that the intersection graph of ideals of $R$, denoted by $G(R)$, is an undirected graph whose vertex set is $\mathbb{I}(R)^{*}$ and distinct vertices $I, J$ are adjacent if and only if $I\cap J\neq (0)$. In this article, we consider a subgraph of $G(R)$, denoted by $H(R)$, whose vertex set is $\mathbb{I}(R)^{*}$ and distinct vertices $I, J$ are adjacent in $H(R)$ if and only if $IJ\neq (0)$. The purpose of this article is to characterize rings $R$ with at least two maximal ideals such that $H(R)$ is planar.

Ключевые слова: quasilocal ring, special principal ideal ring, clique number of a graph, planar graph.

Полный текст: PDF файл (374 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 13A15, 05C25
Поступила в редакцию: 22.09.2015
Исправленный вариант: 24.08.2018
Язык публикации: английский

Образец цитирования: P. Vadhel, S. Visweswaran, “Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring I, nonquasilocal case”, Algebra Discrete Math., 26:1 (2018), 130–143

Цитирование в формате AMSBIB
\RBibitem{VadVis18}
\by P.~Vadhel, S.~Visweswaran
\paper Planarity of a spanning subgraph of the intersection graph of ideals of a~commutative ring~I, nonquasilocal case
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 130--143
\mathnet{http://mi.mathnet.ru/adm676}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm676
  • http://mi.mathnet.ru/rus/adm/v26/i1/p130

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:33
    Полный текст:23
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020